# SDR SWAA2025050606464

- Difficulty date: March 17, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 66,010 hours, 38,308 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FUSELAGE SKIN UNDER VERTICAL STAB LBL12 TO RBL12 BS1016 - BS1078 WL308.5. MARKED<[01] UPDATED TABLE; COMPLETED STEP 9.;[02] ' AS PER EA 25-153-00791; THE REWORK IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS.';[03] VERIFIED
